# SDR SWIA200718488

- Difficulty date: July 13, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 5,998 hours, 3,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6685 - LEFT VIB GAUGE WENT TO 1.8 AS WE CLIMBED OUT.  RETURNED TO FIELD.  PERFORMED ENGINE FAN BLADE LUBE IAW ST 900-1016 ON THE LEFT ENGINE.  ALL VIB CHECKS WITHIN LIMITS.
